BibTeX record journals/jct/BergerFF86

download as .bib file

@article{DBLP:journals/jct/BergerFF86,
  author    = {Marc A. Berger and
               Alexander Felzenbaum and
               Aviezri S. Fraenkel},
  title     = {Disjoint covering systems of rational beatty sequences},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {42},
  number    = {1},
  pages     = {150--153},
  year      = {1986},
  url       = {https://doi.org/10.1016/0097-3165(86)90015-4},
  doi       = {10.1016/0097-3165(86)90015-4},
  timestamp = {Sat, 27 May 2017 14:24:23 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/BergerFF86},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics